# SDR UPS99828810

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4889189
- Condition: Corroded
- Location: Bs 55-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, FS 55 TO 70, RBL 45, THE DOUBLE TRACK IS CORRODED OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK FS 55 TO 130, RBL 45 IAW SRM 51-1-3.
